RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 4, Pages 519–525 (Mi mz11926)  

Characterization of Locally Finite Simple Groups of Type $G_2$ over Fields of Odd Characteristics in the Class of Periodic Groups

X. Zhua, D. V. Lytkinab, V. D. Mazurovc

a Nanjing University of Aeronautics and Astronautics
b Siberian State University of Telecommunications and Informatics, Novosibirsk
c Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: We prove that a periodic group is locally finite, given that each of its finite subgroups lies in a subgroup isomorphic to a finite simple group $G_2$ of Lie type over a field of odd characteristic.

Keywords: periodic group, locally finite group, group of Lie type, saturation.

Funding Agency Grant Number
Russian Science Foundation 14-21-00065
This work was supported by the Russian Science Foundation under grant 14-21-00065.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11926

Full text: PDF file (476 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:4, 513–518

Bibliographic databases:

UDC: 512.542
Received: 15.01.2018
Revised: 20.04.2018

Citation: X. Zhu, D. V. Lytkina, V. D. Mazurov, “Characterization of Locally Finite Simple Groups of Type $G_2$ over Fields of Odd Characteristics in the Class of Periodic Groups”, Mat. Zametki, 105:4 (2019), 519–525; Math. Notes, 105:4 (2019), 513–518

Citation in format AMSBIB
\Bibitem{ZhuLytMaz19}
\by X.~Zhu, D.~V.~Lytkina, V.~D.~Mazurov
\paper Characterization of Locally Finite Simple Groups of Type~$G_2$ over Fields of Odd Characteristics in the Class of Periodic Groups
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 4
\pages 519--525
\mathnet{http://mi.mathnet.ru/mz11926}
\crossref{https://doi.org/10.4213/mzm11926}
\elib{http://elibrary.ru/item.asp?id=37180557}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 4
\pages 513--518
\crossref{https://doi.org/10.1134/S0001434619030234}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000467561600023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065670951}


Linking options:
  • http://mi.mathnet.ru/eng/mz11926
  • https://doi.org/10.4213/mzm11926
  • http://mi.mathnet.ru/eng/mz/v105/i4/p519

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    References:18
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020